# SDR F3LA2018102900472

- Difficulty date: October 24, 2014
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N943FR
- Make and model: Airbus A319-112
- Aircraft serial: 2518
- Aircraft time: 50,596 hours, 21,518 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 305007081
- Part serial: P4754
- Condition: Leaking
- Location: Apu Bay
- Part time: 8,810 hours, 14,253 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LOG PAGE LP1090541 ITEM 1, IMMEDIATELY UPON TURNING ON APU BLEEN AND PACKS 1 AND 2, WE NOTICED AN OILY MUSTY SMELL ON FLIGHT DECK. ONE MINUTE LATER FLIGHT ATTENDANTS IN BACK CALLED TO INFORM US OF ODOR IN BACK OF AIRCRAFT, TRIED TO ISOLATE WHICH PACK, COULD NOT TELL. CORRECTIVE ACTION: REFERENCE LOG PAGE LP 1090541 ITEM 1, PLACED APU ON MEL 49-10-01A. CONTROL # 1144098. DEAD DATE 11/05/18. COMPLIED WITH MEL PROCEDURES. APU IS DEACTIVATED. AMM 49-10-00-040-008-A. REFERENCE LOG PAGE LP1090541 ITEM 2, PERFORMED BSI OF APU S/N P-4745 LOAD COMPRESSOR DIFFUSER AND LOAD COMPRESSOR IMPELLER TRAILING EDGES, NO OIL WETTING IN THESE AREAS REFERENCE STEPS 4.A. AND 4.B. AMM 49-20-00-200-003-A. REFERENCE LOG PAGE LP1090543 ITEM 2, REFERENCE TECH SERVICES WORK SCOPE DATED 10/17/2018. REMOVED AND REPLACED APU GENERATOR DUE TO EVIDENCE OF OIL LEAKING FROM AROUND GENERATOR PERFORMED OPS/LEAK CHECK OF APU GENERATOR, OPS/LEAK CHECK GOOD. AMM 49-42-51 PB401. REFERENCE LOG PAGE LP1090543 ITEM 3, TECH WORK SCOPE NOT REQUIRED DUE TO APU REPLACEMENT. SEE LP 1090544 ITEM 2, DUE TO EVIDENCE OF APU LEAKING INTERNAL. REFERENCE LOG PAGE LP1090544 ITEM 2, REFERENCE MDDR 1144098. REMOVED AND REPLACED APU IAW WORK TASK CARD MP49111-01 AND MP49111-02, OPS AND LEAK CHECKED OK. TORQUE WRENCHES F9TAB2956C 10/18, F9TAB2944C 5/19. NO ODORS NOTED./END/
